# SDR ASAA2020101733376

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 65,561 hours, 32,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS DIFFICULT TO OPEN.  GROUNDED-YES.  DOOR OPERATED NORMALLY THRU TWO CYCLES, OK FOR FURTHER SERVICE.
